# SDR AU970721

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Part number: EL12400
- Condition: Faulty
- Location: Bleed Ovheat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR OVERHEAT DETECTOR UNIT FAULTY - THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
